# SDR GTIA2015110401404

- Difficulty date: November 4, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 3,278 hours, 1,486 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALTITUDE,  F/A'S REPORT STRONG ODOR SIMILAR TO FUEL EMINATING NEAR EXIT ROWS.  CYCLING PACKS IAW COM PROCEDURE AS WELL AS FUEL LEAK PROCEDURE DID NOT CLEAR ODOR.  F/A'S REPORT ODOR WORSENING, MOVING AFT AS DECENT, LANDING MADE.  ON THE GROUND FLIGHT WALK THROUGH CABIN, CA & F/O WE NOTICED LINGERING ODOR SIMILAR TO FUEL.  NOTE WE DID NOT SMELL ANY ABNORMAL ODOR IN FLIGHT DECK WHILE IN FLIGHT.  PERFORMED TSM 28-00-00-810-801A.  NO FUEL LEAKS FOUND BELOW CABIN FLOOR, 241HF, 242HF, VISUAL INSPECTION OK.  NO FUEL LEAKS NOTED ON INSULATION, FRAME OR BLANKETS IAW TSM.  REPLACED LT & RT RECIRCULATION FILTERS IAW AMM 21-21-41.  INSPECTED CARGO COMPARTMENT, FUSELAGE AND APU.  NO INDICATION OF FUEL LEAK NOTED AT THIS TIME.  RUN ENGINES FOR MORE THAN 40 MIN. NO ODOR NOTED, REF AMM 71-00-00.  FUEL FLOW SAME ON BOTH ENGINES.
